# SDR SWAA073321

- Difficulty date: July 4, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 53,280 hours, 53,290 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547953
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT CARGO DOOR HANDLE CUTOUT CRACKED AT AFT UPPER RADIUS.  REPAIRED DOOR PER SWA EA.
